Table of Contents Author Guidelines Submit a Manuscript
Erratum

An erratum for this article has been published. To view the erratum, please click here.

International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 76135, 13 pages
http://dx.doi.org/10.1155/IJMMS/2006/76135

Lower bounds for some factorable matrices

1Department of Mathematics, Indiana University, Bloomington 47405-7106, IN, USA
2Department of Mathematics and Statistics, University of North Florida, Jacksonville 32224, FL, USA

Received 8 March 2006; Revised 6 June 2006; Accepted 22 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Peng Gao, “On lower and upper bounds of matrices,” Journal of Mathematical Analysis and Applications, vol. 361, no. 1, pp. 108–122, 2010. View at Publisher · View at Google Scholar
  • Eberhard Malkowsky, and Vesna Veličković, “The duals of certain matrix domains of factorable triangles and some related visualisations,” Filomat, vol. 27, no. 5, pp. 821–829, 2013. View at Publisher · View at Google Scholar
  • Maria Zeltser, “Factorable matrices and their associated Riesz matrices,” Proceedings Of The Estonian Academy Of Sciences, vol. 63, no. 4, pp. 379–386, 2014. View at Publisher · View at Google Scholar